# SDR SCNA96424

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Elec Unit
- Part number: 802530
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL THREE GEAR UNSAFE LIGHTS ILLUMINATED AFTER GEAR RETRACTION.  REPOSITIONSED WIRE BUNDLE INTERFERING WITH HANDLE INTERLOCK SWITCH, REMOVED AND REPLACED PROXIMITY ELECTRONICS UNIT AND RELAY R2-5083.  PERFORMED SYSTEM TEST IN ACCORDANCE WITH MM 32-60-00.
